Tight contact structures and Seiberg–Witten invariants

This is a preview of subscription content, log in to check access.

Author information

Affiliations

Authors

Additional information

Oblatum 1-III-1996 & 5-XI-1996

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Lisca, P., Matić, G. Tight contact structures and Seiberg–Witten invariants. Invent math 129, 509–525 (1997). https://doi.org/10.1007/s002220050171

Download citation

Keywords

  • Contact Structure
  • Tight Contact
  • Tight Contact Structure